American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Krerley Oliveira. Every expanding measure has the nonuniform specification property. Proc. Amer. Math. Soc. 140 (2012) 1309-1320. MR 2869114.
Abstract, references, and article information   
View Article: PDF

[2] Stefano Galatolo. Hitting time in regular sets and logarithm law for rapidly mixing dynamical systems. Proc. Amer. Math. Soc. 138 (2010) 2477-2487. MR 2607877.
Abstract, references, and article information   
View Article: PDF

[3] Marius Junge and Quanhua Xu. Noncommutative maximal ergodic theorems. J. Amer. Math. Soc. 20 (2007) 385-439. MR 2276775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kariane Calta. Veech surfaces and complete periodicity in genus two. J. Amer. Math. Soc. 17 (2004) 871-908. MR 2083470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Omri Sarig. Existence of Gibbs measures for countable Markov shifts. Proc. Amer. Math. Soc. 131 (2003) 1751-1758. MR 1955261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ethan Akin. Simplicial dynamical systems. Memoirs of the AMS 140 (1999) MR 1627928.
Book volume table of contents   


Results: 1 to 6 of 6 found      Go to page: 1